"A Note on Crank-Nicolson Scheme for Burgers’ Equation"
written by Kanti Pandey, Lajja Verma,
published by Applied Mathematics, Vol.2 No.7, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] The Approximate Solution of Fractional Damped Burger's Equation and its Statistical Properties
Journal of Physics: Conference Series, 2018
[2] Numerical Solutions of the Modified Burger's Equation using FTCS Implicit Scheme
2018
[3] STUDY OF NUMERICAL ACCURACY OF ONE DIMENSIONAL HEAT EQUATION BY BENDER-SCHMIDT METHOD, CRANK-NICHOLSON DIFFERENCE …
2018
[4] Numerical Study of One Dimensional Fishers KPP Equation with Finite Difference Schemes
2017
[5] Two-Dimensional Nonlinear Reaction Diffusion Equation with Time Efficient Scheme
2017
[6] Numerical Approximation to Nonlinear One Dimensional Coupled Reaction Diffusion System
2017
[7] Numerical Study of Fisher's Equation by Finite Difference Schemes
2017
[8] Fourth order Douglas implicit scheme for solving three dimension reaction diffusion equation with non-linear source term
AIP Conference Proceedings, 2017
[9] Computational Solutions of Two Dimensional Convection Diffusion Equation Using Crank-Nicolson and Time Efficient ADI
2017
[10] Solution of two-dimensional time-fractional Burgers equation with high and low Reynolds numbers
Advances in Difference Equations, 2017
[11] Shock waves in two phase flows
2017
[12] Finding Exact and Approximate Solution of Fractional Burger's Equation
2016
[13] Decay of a Saw Tooth–profile in Two-phase-flows of Gas-particle Mixture
2016
[14] On the convergence rate analysis of one difference scheme for Burgers' equation
2016
[15] Hybrid Crank-Nicolson-Du Fort and Frankel (CN-DF) Scheme for the Numerical Solution of the 2-D Coupled Burgers' System
Applied Mathematical Sciences, 2014
[16] Crank-Nicolson Type Method for Burgers Equation
SS Wani, SH Thakar - ijapm.org, 2013
[17] Impact of discretization techniques on nonlinear model reduction and analysis of the structure of the POD basis
2013
[18] Crank-Nicolson type method for Burgers' equation
2013
[19] Numerical solutions of the Burgers' system in two dimensions under varied initial and boundary conditions
Applied Mathematical Sciences, 2012